Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Irritates on applying bleach, leaves mark. How to get rid of it?

i ve sensitive skin but it was nt like that bfore when i used to apply bleach and ended up into clear face. but now the problem has bcome worse as soon as i apply bleach it irritates me and leaves marks on to my face. what should i do to get rid of them now. today also same thing has happend even i have tried blaso and now today a herbal one . plz help me out i ve many unwanted hair on my face how can i get rid of them. or tell me some bleach which is gonna suit me??
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
welcome to healthcare magic forum
you have allergic contact dermatitis due to bleach .
you need to apply good moisturizer and hydrocortisone cream for short time
do not use the same bleach product which has produced the reaction .
for hair on face laser hair removal is good option
you need to consult dermatologist for further treatment plan
avoid harsh soap and use cetaphil cleanser on face .
avoid sun exposure and hot and dry atmosphere
i hope i answered your question
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor